# SDR AALA202202250460

- Difficulty date: February 7, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON FLOOR SUPPORT LOCATED BETWEEN STA 947 TO 967, RIGHT BUTT LINE 24 TO 27. REMOVED AND REPLACED FLOOR SUPPORT PER AARD 51-00-05, AND SRM 51-40-02.
